Go Back  FitDay Discussion Boards > WEIGHT LOSS > Weight Loss Tips
Can taking an infusion or medication be the cause of weight gain? >

Can taking an infusion or medication be the cause of weight gain?

Can taking an infusion or medication be the cause of weight gain?

Old 02-21-2021, 03:12 PM
  #1  
FitDay Member
Thread Starter
 
Join Date: Feb 2021
Posts: 11
Question Can taking an infusion or medication be the cause of weight gain?

It is clear that after taking an infusion following an illness, some people gain weight. Is it me who is wrong or maybe this is due to what?
Reyno1605 is offline  

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Contact Us - Archive - Advertising - Cookie Policy - Privacy Statement - Terms of Service - Do Not Sell My Personal Information

Copyright © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.